Hail, Logan
- When
- June 23, 4:18 PM CST to 4:28 PM CST
- Where
- Logan County, 6 mi W of Gackle
- Measured
- 1.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 46.633, -99.267
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Jun 23, 1:45 PM CST, 2 hours 33 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 245 PM CDT FRI JUN 23 2006 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT... MAIN FORECAST CONCERNS ARE CONVECTIVE THREAT FOR THE NEXT 24 HOURS. HAVE GENERALLY FOLLOWED THE GFS. MODERATELY UNSTABLE AIRMASS...A COUPLE WEAK SHORTWAVES AND A WEAK SURFACE BOUNDARY HAVE GENERATED A FEW SEVERE THUNDERSTORMS THIS AFTERNOON. CHANCE OF THUNDERSTORMS WILL CONTINUE OVERNIGHT...WITH THE BEST CHANCES CENTRAL AND EAST. A MORE STABLE AIRMASS WILL PUSH IN FROM THE WEST FOR SATURDAY. SO HAVE DROPPED THE MENTION OF STORMS WEST FOR SATURDAY...BUT CONTINUED THE CHANCE CENTRAL AND EAST...WITH EAST THE BETTER CHANCE. FOR SATURDAY NIGHT AND SUNDAY...A GENERALLY DRY NORTHERLY FLOW ALOFT ON THE EAST SIDE OF A BROAD UPPER RIDGE WILL KEEP THE AREA MAINLY DRY. THIS WILL ALSO KEEP TEMPERATURES NEAR NORMAL...OR PERHAPS A BIT BELOW NORMAL ON THE MINIMUM TEMPERATURES. GFS INDICATES A STRONGER TROUGH DROPPING OUT OF CANADA ON MONDAY...BUT WILL KEEP THE FORECAST DRY FOR NOW. THE GFS INDICATES MOST OF THE PRECIPITATION THREAT WILL BE EAST OF THE CWA. .LONG TERM...TUESDAY THROUGH FRIDAY... THE MODELS ARE BEGINNING TO LINE UP WITH THE GFS IN THE LONG TERM. THE CURRENT TREND WOULD DEVELOP A BLOCKING RIDGE TO THE WEST...WITH A TROUGH TO THE EAST ON TUESDAY WITH THE RIDGE FLATTENING AND MOVING EAST OVER MONTANA BY FRIDAY. THIS WOULD PUT THE UPPER LEVEL JET WOULD BE OVER THE STATE ON TUESDAY THEN SLIDE THE JET EAST BY FRIDAY. WILL KEEP THE FORECAST DRY...BUT THERE CONTINUES TO BE A SMALL CHANCE FOR PRECIP/TSTMS IN THE VICINITY OF THE JET SO WILL NOT DROP POPS TO ZERO. WILL COOL MAX TEMPS A LITTLE IN THE EASTERN COUNTIES TUESDAY AND WEDNESDAY...AS COOLER AIR IS LIKELY EAST OF THE JET. TEMPS THURSDAY AND FRIDAY SHOULD BE AT OR ABOVE NORMAL ACROSS THE FORECAST AREA AS UPPER LEVEL RIDGE MOVES EAST PUMPING WARMER AIR INTO THE REGION. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && JF/TSW
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 348 AM CDT FRI JUN 23 2006 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-240900- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 348 AM CDT FRI JUN 23 2006 /248 AM MDT FRI JUN 23 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE BISMARCK ND
208 PM CDT FRI JUN 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM TORNADO 1 N EDGELEY 46.38N 98.71W
06/23/2006 LAMOURE ND LAW ENFORCEMENT
TORNADO CROSSED HIGHWAY 281
&&
VROLLERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
211 PM CDT FRI JUN 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM FUNNEL CLOUD DICKEY 46.54N 98.47W
06/23/2006 LAMOURE ND LAW ENFORCEMENT
FUNNEL CLOUD IN VICINITY OF DICKEY
&&
VROLLERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
217 PM CDT FRI JUN 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 PM FUNNEL CLOUD 8 E ROLETTE 48.66N 99.67W
06/23/2006 ROLETTE ND LAW ENFORCEMENT
FUNNEL CLOUD ALONG HIGHWAY 66
&&
VROLLERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
218 PM CDT FRI JUN 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM TORNADO 1 S ROLLA 48.84N 99.62W
06/23/2006 ROLETTE ND LAW ENFORCEMENT
TORNADO ON GROUND.
&&
VROLLERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
220 PM CDT FRI JUN 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 PM FUNNEL CLOUD 1 E ROLLA 48.86N 99.60W
06/23/2006 ROLETTE ND PUBLIC
FUNNEL CLOUD DISSIPATED THEN REFORMED
&&
VROLLERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
430 PM CDT FRI JUN 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM FUNNEL CLOUD 2 W ROLETTE 48.66N 99.88W
06/23/2006 ROLETTE ND LAW ENFORCEMENT
COUNTY SHERIFF REPORTS FUNNEL CLOUD 2 MILES WEST OF
ROLETTE
&&
VROLLERThe Bismarck radar (KBIS), 115 km away, was scanning. The volume nearest the first event began at 22:18 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2006Every state in 2006This day in weather historyWarnings in North Dakota, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-10-01. Each event’s entry at NCEI: 5511326.